The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.35 NO.4 / 1992 )
home An Easy Proof for Some Classical Theorems in Plane Geometry
Pages 560-568
C.Thas,
home Rigid Continua with Many Embeddings
Pages 557-559
Jun Terasawa,
home Connection Coefficients of Orthogonal Polynomials
Pages 548-556
Ryszard Szwarc,
home Constructive Complete Distributivity III
Pages 537-547
Robert Rosebrugh, R.J.Wood,
home Generalized Second Fundamental Form for Lipschitzian Hypersurfaces by way of Second Epi Derivatives
Pages 523-536
Dominikus Noll,
home Conorme et Inverse Generalise Dans les $C*$-Algebres
Pages 515-522
Mostafa Mbekhta,
home Centralizing Automorphisms of Lie Ideals in Prime Rings
Pages 510-514
Joseph H.Mayne,
home Divisors on Varieties over a Real Closed Field
Pages 503-509
W.Kucharz,
home Compact Sets in $C_p(X)$ and Calibers
Pages 497-502
N.D.Kalamidas, G.D.Spiliopoulos,
home Finiteness Conditions for Near-Rings
Pages 492-496
H.E.Heatherly, J.D.P.Meldrum,
home Conditions for the Separability of Objects in Two-Dimensional Velocity Fields
Pages 484-491
Stephan Foldes,
home Non-Archimedean $t$-Frames and FM-Spaces
Pages 475-483
N.De Grande-De Kimpe, C.Perez-Garcia, W.H.Schikhof,
home Sandwich Theorems for Semicontinuous Operators
Pages 463-474
J.M.Borwein, M.Thera,
home A Variational Characterization of Contact Metric Manifolds with Vanishing Torsion
Pages 455-462
D.E.Blair, D.Perrone,
home Topological Completeness of Function Spaces Arising in the Hausdorff Approximation of Functions
Pages 439-448
Gerald Beer,
home Weakness of the Topology of a $JB^*$-Algebra
Pages 449-454
Ali Bensebah,
home Hilbert Rings Arising as Pullbacks
Pages 431-438
David F.Anderson, David E.Dobbs, Marco Fontana,